# SDR UALA2013042302838

- Difficulty date: April 22, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,432 hours, 13,533 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 27, 30, 31, 34 & 37 JK ONE LAMP INOPERATIVE.  REPLACED LAMP, OPS NORMAL.
